RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 1, Pages 124–125 (Mi de10312)  

Short Communications

Asymptotics with Respect to Small Parameters of the Solution of a Parabolic Problem with Discontinuous Data

T. O. Kapustina

Lomonosov Moscow State University

Full text: PDF file (296 kB)

English version:
Differential Equations, 2001, 37:1, 138–140

Bibliographic databases:

UDC: 517.956.226
Received: 21.08.2000

Citation: T. O. Kapustina, “Asymptotics with Respect to Small Parameters of the Solution of a Parabolic Problem with Discontinuous Data”, Differ. Uravn., 37:1 (2001), 124–125; Differ. Equ., 37:1 (2001), 138–140

Citation in format AMSBIB
\Bibitem{Kap01}
\by T.~O.~Kapustina
\paper Asymptotics with Respect to Small Parameters of the Solution of a Parabolic Problem with Discontinuous Data
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 1
\pages 124--125
\mathnet{http://mi.mathnet.ru/de10312}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1846407}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 1
\pages 138--140
\crossref{https://doi.org/10.1023/A:1019236818987}


Linking options:
  • http://mi.mathnet.ru/eng/de10312
  • http://mi.mathnet.ru/eng/de/v37/i1/p124

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:42
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019